Common fixed point theorems for multi-valued maps

Calogero Vetro, Boško Damjanović, Bessem Samet

Risultato della ricerca: Article

28 Citazioni (Scopus)

Abstract

We establish some results on coincidence and common fixed points for a two-pair of multi-valued and single-valued maps in complete metric spaces. Presented theorems generalize recent results of Gordji et al [4] and several results existing in the literature.
Lingua originaleEnglish
pagine (da-a)818-824
Numero di pagine7
RivistaActa Mathematica Scientia
Volume32
Stato di pubblicazionePublished - 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Physics and Astronomy(all)

Fingerprint Entra nei temi di ricerca di 'Common fixed point theorems for multi-valued maps'. Insieme formano una fingerprint unica.

  • Cita questo

    Vetro, C., Damjanović, B., & Samet, B. (2012). Common fixed point theorems for multi-valued maps. Acta Mathematica Scientia, 32, 818-824.